| || |
Need Help: Medication
Need Help: Medication
I'm a 33 y/o male and I am experiencing wierd symptoms such as off/on rashes that keep coming and leaving. I start to itch where the red spots are, then it goes away after a while or if I take benedrly. The red spots burn as well. I was experiencing other issues so I went to the ER, such as: bad cough/wheezing, there was red in my stool, fever, lighthead feeling, sparkly things in my eyes (I do see floaters but they are now mixed with white ones), phases of double vision. At the ER they took blood and I had a ct scan. They came out normal.
I think that the red / itchy / burning sensations over my body might be due to a new medication that I'm on. Limictal 25 mgs a day. I am allergic to Amoxicillian, but this stuff is making me worried. I've been on it for two wks. and the itchy/red/burning sensations started a few days ago. I didn't take any of the Limictal today, but the rash came back. I'm wondering if it is from the detergent i use, but I never had a problem like this.
I am freaked out and scared to take another Limictal. I am nervous that it might turn into Stephen Johnson Syndrome, I'm allset with that.
These are the meds I am currently on:
Lamictal (Lamotrigine 25 mgx1) almost 2wks
Zoloft (Sertaline 50 mg 1x a day) about 6 mos (this med sucks)
Klonopin (Clonazepam 0.5 x 2 a day)
Suboxone 8mg -2mg (3 x a day) Bupe + Naloxone, for opiate dependency.
I used to take these meds but stopped
Ibuphrofen (motrin 800 x 3) I am wondering if that could be the cause of blood?
Oxycodone Immediate Release 5 mg (4 times a day)
Hydrocodone/Apap 7.5/325 (Vicodin/Lortab) 4x a day
(I did abuse Narcotics IE: Oxycontin, Percocet, Roxicodone, Oxycodone etc., but the only narcotic I take now is Suboxone)
Feedback/advice please! Thanks
Get soon well! I suggest Antifungal-treatments.com because this is a one place store for all kinds of fungal treatment medications.
you really need to see the doctor that put you on your new med. At least put a call into the nurse and get advice from her on what to do. Benedryl is great for rashing..it sounds like you have hives. I get them often and they are a side effect of just about every medication. Caladryl lotion will help with the itching until the doc can tell you whats going on. Good luck!